# SDR HEEA968520

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spider
- Part number: 350A33200405
- Condition: Seal Torn
- Location: T/R
- Part time: 1,376 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R SPIDER SEAL TORN.
